# SDR DXTR2017020600001

- Difficulty date: February 6, 2017
- Submitted: February 6, 2017
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N590QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605738
- Aircraft time: 8,206 hours, 6,376 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 663400359
- Condition: Bent
- Location: Rt Elevator
- Part time: 8,206 hours, 6,376 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD ELEVATOR HINGE WAS FOUND BENT.
